Нажмите "Enter", чтобы перейти к контенту

Алиханов Анатолий Алиевич

Директор института прикладной математики и автоматизации КБНЦ РАН, кандидат физико-математических наук.

Наименование направления подготовки и (или) специальности
Математика, прикладная математика,

Общий стаж работы 
с 2002 года

Стаж работы по специальности
с 2002 года

Список основных научных работ

  1. Kovtun, E. B. Gorbunova, A. A. Alikhanov, A. M. Apekov, A. O. Belyaev, A. S. Boldyreff, A. V. Ugolkov, «Application of nonlinear voxel distribution grid for computational speed-up for linear tomosynthesis reconstruction,» Proc. SPIE 10796, Electro-Optical Remote Sensing XII, 107960G (9 October 2018), doi: 10.1117/12.2513308.
  2. Рехвиашвили С.Ш., Алиханов А.А., Алисултанов З.З. Вклад поверхностных фотонов в тепловое излучение графена // Поверхность. Рентгеновские, синхротронные и нейтронные исследования. 2018. № 4. С. 42-46.
  3. Alikhanov, A.A. A difference method for solving the Steklov nonlocal boundary value problem of second kind for the time-fractional diffusion equation // Computational Methods in Applied Mathematics. 2017. Volume 17. Issue 1. P. 1-16.
  4. Alikhanov, A.A.; Kodzokova, I.Z. A higher order difference scheme for the time fractional diffusion equation with the Steklov nonlocal boundary value problem of the second kind // Lecture Notes in Computer Science. 2017. Volume 10187. LNCS P. 164-171.
  5. Anatoly A. Alikhanov A Time-Fractional Diffusion Equation with Generalized Memory Kernel in Differential and Difference Settings with Smooth Solutions // Computational Methods in Applied Mathematics. 2017. Volume 17 Issue: 4. P. 647-660.
  6. Gu X.M., Huang T.Zh., Ji C.C., Carpentieri B., Alikhanov A.A. Fast Iterative Method with a Second-Order Implicit Difference Scheme for Time-Space Fractional Convection?Diffusion Equation // Journal of Scientific Computing. 2017. Volume 72. Issue 3. P. 957-985.
  7. Rekhviashvili, S.S.; Alikhanov, A.A. Simulation of drift-diffusion transport of charge carriers in semiconductor layers with a fractal structure in an alternating electric field // Semiconductors. 2017. Volume 51. Issue 6. P. 755-759.
  8. Gao, G.-H.; Alikhanov, A.A.; Sun, Z.-Z. The Temporal Second Order Difference Schemes Based on the Interpolation Approximation for Solving the Time Multi-term and Distributed-Order Fractional Sub-diffusion Equations // Journal of Scientific Computing. 2017. Volume 73. Issue 1. P. 93-121.
  9. Alikhanov, A.A. Stability and convergence of difference schemes for boundary value problems for the fractional-order diffusion equation // Computational Mathematics and Mathematical Physics. 2016. Volume 56. Issue 4. P. 561-575.
  10. Alikhanov, A.A. A new difference scheme for the time fractional diffusion equation // Journal of Computational Physics. 2015. Volume 280. P. 424-438.
  11. Alikhanov, A.A. Numerical methods of solutions of boundary value problems for the multi-term variable-distributed order diffusion equation // Applied Mathematics and Computation. 2015. Volume 268. P. 12-22.
  12. Alikhanov, A.A. Stability and convergence of difference schemes approximating a nonlocal Steklov boundary value problem of the second class // Differential Equations. 2015. Volume 51. Issue 1. P. 94-106.
  13. Alikhanov, A.A. Stability and Convergence of Difference Schemes Approximating a Two-Parameter Nonlocal Boundary Value Problem for Time-Fractional Diffusion Equation // Computational Mathematics and Modeling. 2015. Volume 26. Issue 2. P. 252-272.
  14. Alikhanov, A.A. Stability and convergence of difference schemes approximating a two-parameter nonlocal boundary value problem // Differential Equations. 2013. Volume 49. Issue 7. P. 796-806.
  15. Алиханов А.А. Нелокальная краевая задача В.А. Стеклова второго класса для простейших уравнений математической физики // Вестник Самарского государственного технического университета. Серия: Физико-математические науки. 2013. № 1 (30). С. 15-23.
  16. Alikhanov, A.A. Boundary value problems for the diffusion equation of the variable order in differential and difference settings // Applied Mathematics and Computation. 2012. Volume 219. Issue 8. P. 3938-3946.
  17. Alikhanov A.A. Boundary Value Problems for the Diffusion Equation of the Variable Order in Differential and Difference Settings // Applications of Mathematics. 2012. Т. 219. С. 3938.
  18. Alikhanov A.A. A Priori Estimates for Solutions of Boundary Value Problems for Fractional-Order Equations // Differential Equations. Т. 46. № 5. С. 660-666.
  19. Alikhanov A.A. On the Stability and Convergence of Nonlocal Difference Schemes // Differential Equations. Т. 46. № 7. С. 949-961.
  20. Алиханов А.А. Разностные методы решения краевых задач для волнового уравнения с дробной производной по времени // Вестник Самарского государственного технического университета. Серия: Физико-математические науки. 2008. № 2 (17). С. 13-20.
  21. Alikhanov A.A., Berezgov A.M., Shkhanukov-Lafishev M.X. Boundary Value Problems for Certain Classes of Loaded Differential Equations and Solving Them By Finite Difference Methods // Computational Mathematics and Mathematical Physics. Т. 48. № 9. С. 1581-1590.
  22. Alikhanov A.A. Nonlocal Boundary Value Problems In Differential And Difference Settings // Differential Equations. Т. 44. № 7. С. 952-959.
  23. Алиханов А.А. «Difference schemes with higher order of approximation for fractional diffusion equation» // Международная научная конференция «50 лет развития сеточно-характеристического метода» посвященная памяти академика Александра Холодова. Московский физико-технический институт, Долгопрудный, 31 марта — 3 апреля 2018 г.
  24. Alikhanov A.A. A High-Order Difference Schemes for the Diffusion Equation of Variable Order // Материалы IV Международной научной конференции «Актуальные проблемы прикладной математики» — Нальчик, ИПМА КБНЦ РАН, 2018. С. 299.
  25. Алиханов А. А., Хамгокова М.М. Устойчивость и сходимость разностных схем, аппроксимирующих нелокальную краевую задачу Стеклова первого класса // Материалы IV Международной научной конференции «Актуальные проблемы прикладной математики» — Нальчик, ИПМА КБНЦ РАН, 2018. С. 36.
  26. Алиханов А. А., Шогенова Е. М. Априорная оценка решения первой краевой задачи для уравнения конвекции-диффузии дробного порядка // Материалы IV Международной научной конференции «Актуальные проблемы прикладной математики» — Нальчик, ИПМА КБНЦ РАН, 2018. С. 37 –38.
  27. Алиханов А.А. Хамгокова М.М. Разностная схема повышенного порядка аппроксимации для уравнения теплопроводности с нелокальными краевыми условиями Стеклова первого класса // Материалы V международной конференции «Нелокальные краевые задачи и родственные проблемы математической биологии, информатики и физики» посвященной 80-летию А.М. Нахушева. – Нальчик, ИПМА КБНЦ РАН, 2018, С. 30.
  28. Алиханов А.А., Апеков А.М., Коков З.А., Хибиев А.Х., Хамукова Л.А. Об одном методе распараллеливания решения систем уравнений при реконструкции изображения в методе цифрового томосинтеза // Материалы IV Международной научной конференции «Актуальные проблемы прикладной математики». – Нальчик, ИПМА КБНЦ РАН, 2018. С. 35.
  29. Alikhanov A.A. A difference schemes with higher order of approximation for fractional diffusion equation  // Материалы Международной научной конференции «Актуальные проблемы прикладной математики и физики». Нальчик, ИПМА КБНЦ РАН, 2017. C. 232.
  30. Алиханов А.А. Уравнение субдиффузии дробной производной Капуто в дифференциальной и разностной трактовках// Алгебра, анализ и смежные вопросы математического моделирования: тезисы докладов Российской научной конференции. Владикавказ. 2017. С. 17-18.
  31. A. Alikhanov, Boundary Value Problems for the diffusion equation of the variable order in differential and difference settings, The 4th IFAC Workshop Fractional Differentiation and its Applications, October 18-20, 2010, Badajoz, Spain
  32. A. Alikhanov, A difference scheme for the tempered time fractional diffusion equation, Computational Methods in Applied Mathematics (CMAM-7), July 31 – August 6, 2016, University of Jyväskylä, Finland.
  33. A. Alikhanov, A Difference Method for Solving the Steklov Nonlocal Boundary Value Problem of Second Kind for the Time-Fractional Diffusion Equation , ” The numerical solution of partial differential equation meeting”, November 9, 2016, Nanjing, China.
  34. A. Alikhanov, Stability and Convergence of Difference Schemes for Boundary Value Problems for the Fractional-Order Diffusion Equation,  “The numerical computations to the fractional differential equations and applications to  finance” 3-5 November, 2016, Chengdu, Szechwan Province, China.
  35. Alikhanov, I. Kodzokova, A Higher Order Difference Scheme for the Time Fractional Diffusion Equation with the Steklov Nonlocal Boundary Value Problem of the Second Kind / Numerical Analysis and Applications. NAA’16. June 15-22, 2016. Lozenetz, Bulgaria.
  36. Sun, A. Alikhanov, G. Gao, The Interpolation Super – convergence Approximation for the Linear Combination of Multi – term Fractional Derivatives with Some Applications / Numerical Analysis and Applications. NAA’16. June 15-22, 2016. Lozenetz, Bulgaria.
  37. Alikhanov A.A., Stability and Convergence of Difference Schemes with Higher Order of Approximation for Fractional Diffusion Equation, The IV International AMMCS Interdisciplinary Conference, Waterloo, Ontario, Canada, August 20-25, 2017
  38. A. Alikhanov, A difference analogue of the higher order approximation for Caputo fractional derivative and its application for solving the time-fractional diffusion equation // Seventh Conference on Finite Difference Methods: Theory and Applications (FDM`18) – Lozenetz, Bulgaria, June 11-16.
  39. Anatoly A. Alikhanov, A difference analogue of the higher order approximation for Caputo fractional derivative and its application for solving the time-fractional diffusion equation // Seventh Conference on Finite Difference Methods: Theory and Applications (FDM`18) 2018 – Lozenetz, Bulgaria, June 11-16.

Анатолий Алиевич является рецензентом следующих высокорейтинговых международных научных журналов:

  • Fractional Calculus and Applied Analysis; Applied Mathematics Letters;
  • Journal of Scientific Computing; Computational Methods in Applied Mathematics;
  • Journal of Computational Physics; Applied Mathematics and Computation;
  • Journal of Computational and Applied Mathematics;
  • Numerical Methods for Partial Differential Equations;
  • Numerical Mathematics: Theory, Methods and Applications;
  • East Asian Journal on Applied Mathematics;
  • International Journal of Computer Mathematics;
  • Communications in Nonlinear Science and Numerical Simulation;
  • Numerical Algorithms; Journal of Applied Analysis and Computation;
  • Numerical Analysis and Applications

В ноябре 2016 года Алиханов А.А. был приглашен, для чтения лекций и проведения совместных научных исследований в области численных методов решения дифференциальных уравнений дробного порядка в:

  • College of Sciences, Shanghai University, Shanghai, China;
  • Southeast University, Department of Mathematics, Nanjing, China;
  • Southwestern University of Finance and Economics, School of Economic Mathematics, Chenqdu, China.

Алиханов А.А. работал в качестве приглашенного члена диссертационного совета Southeast University, Department of Mathematics, Nanjing, China по защите PhD диссертации.

Анатолий Алиевич является руководителем следующих грантов:

  • Грант Министерства образования и науки РФ НИР: 1.6197.2011;
  • Грант Российского фонда фундаментальных исследований 14-01-31246;
  • Грант Президента Российской Федерации для государственной поддержки молодых российских ученых МК 3360.2015.1;
  • Грант Российского фонда фундаментальных исследований 15-01-20965;
  • Грант Российского фонда фундаментальных исследований 16-01-20738;
  • Грант Российского фонда фундаментальных исследований 17-01-20078;
  • Грант Российского фонда фундаментальных исследований 18-01-20015;

Алиханов А.А. с 2012 года является председателем оргкомитета по СКФО Межрегиональной олимпиады школьников по математике «САММАТ», включенной в перечень олимпиад Министерства науки и высшего образования РФ. За этот период в ней приняли участие свыше пяти тысяч школьников СКФО.